# SDR GTIA2018111522960

- Difficulty date: November 12, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N904NK
- Make and model: Airbus A320-232
- Aircraft serial: 7094
- Aircraft time: 5,810 hours, 2,609 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DESCENDING THROUGH 10000 FT FA REPORTED SLIGHT SMELL. IMMEDIATELY TURNED PACK #2 OFF. TURNED BACK ON ONCE OFF RUNWAY AND REPORTED VERY BAD SMELL ( PACKS A320 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED )-PERFORMED PACKBURNOUT FOR BOTH PACKS. PACK 2 HAS NO ODOR AT THIS TIME. BOTH PACKS NO ODOR. IAW AMM 21-00-00. OPS CK OK. THIS CLEARS DMI 240422601. PLACARD REMOVED DMI LOG UDATED MOC NOTIFIED
